Israel Journal of Mathematics

, Volume 7, Issue 3, pp 187–202

Stable theories


  • S. Shelah
    • The Hebrew University of Jerusalem

DOI: 10.1007/BF02787611

Cite this article as:
Shelah, S. Israel J. Math. (1969) 7: 187. doi:10.1007/BF02787611


We studyKT(λ)=sup {|S(A)| : |A|≦λ} and extend some results for totally transcendental theroies to the case of stable theories. We then investigate categoricity of elementary and pseudo-elementary classes.

Copyright information

© The Weizmann Science Press of Israel 1969